MAUDE Adverse Event Report: CONMED HALL® TITAN¿ PRIMECUT+¿; SAW, POWERED, AND ACCESSORIES

CONMED HALL® TITAN¿ PRIMECUT+¿; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO9350B
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has been returned to conmed; however, the investigation of the device has not been completed.A supplemental and final report will be filed following the completion of the device and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the pro9350b hall titan primecut+ oscillating saw battery handpiece was being used on approximately 19nov25 and the â¿¿oscillator head assembly stops rotating when it hits bone.¿¿ there was no report of impact or injury to the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
An evaluation of the returned device found that the saw head was binding/can¿t rotate.The unit was repaired, evaluation completed and final tested.The unit met all specifications.Root cause cannot be determined, however, based upon evaluation of the device; a possible cause of this event could be excessive force on the motor.The service history was reviewed and no relationship to this complaint was found.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year review of complaint history revealed there has been a total of two reports, regarding two devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: prior to each use ensure all accessories are correctly and completely attached and perform the required preoperative functional tests for the equipment and accessories.Always inspect handpiece and accessories prior to use.Do not use damaged equipment.Do not use burs for plunge cutting.Injury or damage may occur.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the pro9350b hall titan primecut+ oscillating saw battery handpiece was being used on approximately 19nov25 and the ¿oscillator head assembly stops rotating when it hits bone.¿ there was no report of impact or injury to the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
HALL® TITAN¿ PRIMECUT+¿
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key23768865
Report Number1017294-2025-00123
Device Sequence Number16100653
Product Code HAB
UDI-Device Identifier40845854050805
UDI-Public(01)40845854050805(11)230419
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO9350B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic